- -

The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions

Show full item record

Bonet Solves, JA.; Fernandez Rosell, C. (2014). The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions. Mediterranean Journal of Mathematics. 11(2):643-652. doi:10.1007/s00009-013-0318-5

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55081

Files in this item

Item Metadata

Title: The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] Characterizations of interpolating multiplicity varieties for Hörmander algebras Ap(C) and A0 p(C) of entire functions were obtained by Berenstein and Li (J Geom Anal 5(1):1–48, 1995) and Berenstein et al. (Can J Math ...[+]
Subjects: Discrete interpolating varieties , Entire functions , Growth conditions , Weighted spaces of entire functions
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 ) (eissn: 1660-5454 )
DOI: 10.1007/s00009-013-0318-5
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00009-013-0318-5
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00009-013-0318-5
Thanks:
This research was partially supported by MEC and FEDER Project MTM2010-15200.
Type: Artículo

This item appears in the following Collection(s)

Show full item record